# SDR AALA202201142698

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 19,866 hours, 7,507 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID ODOR DEVELOPED AFTER TAKE OFF &  DURING CLIMB, STOPPED CLIMB AT 210 & STARTED APU ON APU BLEED ODOR SUBSIDED APPLIED QRH PROCEDURE TO DETERMINE SOURCE OF ODOR. ODOR RETURNED WITH PACK 2 ON ENGINE 2 BLEED. CONTINUED FLIGHT SINGLE PACK WITH PACK 1 ON ENG 1 BLEED WITH NO FURTHER ODOR.   (OPEN)
